No Cover Image

Journal article 674 views 122 downloads

Noncommutative Differential Geometry of Generalized Weyl Algebras / Tomasz Brzezinski

Symmetry, Integrability and Geometry: Methods and Applications, Volume: 12, Start page: 059

Swansea University Author: Tomasz, Brzezinski

DOI (Published version): 10.3842/SIGMA.2016.059

Published in: Symmetry, Integrability and Geometry: Methods and Applications
Published: 2016
Online Access: http://www.emis.de/journals/SIGMA/2016/059/
URI: https://cronfa.swan.ac.uk/Record/cronfa28992
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 059